English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

An Arithmetic for Matrix Pencils: Theory and New Algorithms

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
TU Chemnitz;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., & Byers, R. (2006). An Arithmetic for Matrix Pencils: Theory and New Algorithms. Numerische Mathematik, 103(4), 539-573. doi:10.1007/s00211-006-0001-x.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0024-66AF-2
Abstract
There is no abstract available